# SDR CA031106004

- Difficulty date: November 6, 2003
- Submitted: November 21, 2003
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 35,738 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 82700550001
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE HEAVY CHECK AT THE YHZ BASE THE FOLLOWING HAS BEEN DISCOVERED. THE ELEVATOR TRIM CHAINS IN THE HORIZONTAL STAB HAVE BEEN FOUND TO HAVE SEVERAL CRACKS IN THE LINKS. ONE OF THE CHAINS FELL APART DURING MAINTENANCE IN THE AREA. IPCREFERENCE 27-38-00 FIG 20 ITEM 170. THE CHAIN/CABLE ASSEMBLY HAS BEEN REPLACED.
